# SDR DXTA2011102704767

- Difficulty date: October 26, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800062
- Aircraft time: 4,822 hours, 3,221 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 281262
- Part serial: 152
- Condition: Failed
- Location: Mlg
- Part time: 4,822 hours, 3,221 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION, RT MLG DID NOT SHOW ANY GREEN INDICATION AND THE RED UNLOCK LIGHT WAS ILLUMINATED.  DISCONTINUED APPROACH AND WENT THROUGH THE CHECKLIST.  THE RED UNLOCK LIGHT EXTINGUISHED AND THE RT MAIN GREEN INDICATOR LIGHT ILLUMINTED.  R & R RT MAIN GEAR ACTUATOR, OPS CHECKED NORMAL,  LEAK CHECKED NORMAL, WORK DONE IAW MM 32-30-40.
